# SDR FDEA2019061181259

- Difficulty date: June 8, 2019
- Submitted: June 28, 2019
- Operation: Air carrier
- Aircraft: N661FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 760
- Aircraft time: 33,475 hours, 18,200 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A53781965200
- Condition: Cracked
- Location: Frame 27
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT FLOOR STRUCTURE - CROSSBEAM CRACKED, AT FR27,   BTW Y-450 AND Y-953 REPAIRED THE CRACKED CROSSBEAM IAW SRM 53-10-15-201   FIGURE 212. THIS REPAIR CATEGORY "A". MAJOR REPAIR IAW GMM 6-2-100.
